Electron. J. Differential Equations, Vol. 2022 (2022), No. 68, pp. 1-12.

Solution estimates and stability tests for nonlinear delay integro-differential equations

Sandra Pinelas, Osman Tunc

In this article, we examine various qualitative features of solutions of a nonlinear delay integro-differential equation. We prove three new theorems which include sufficient conditions on asymptotic stability (AS), integrability, and boundedness of solutions, using a suitable Lyapunov-Krasovskii functional. We present examples that show applications of our results.

Submitted August 1, 2022. Published October 5, 2022.
Math Subject Classifications: 34D05, 34K20, 45J05.
Key Words: Lyapunov- Krasovskii functions; delay integro-differential equation; qualitative properties.

Show me the PDF file (409 KB), TEX file for this article.

Sandra Pinelas
CINAMIL - Centro de Investigação da Academia Militar
Academia Militar, Amadora, Portugal
email: sandra.pinelas@gmail.com
Osman Tunç
Department of Computer Programing
Baskale Vocational School
Van Yuzuncu Yil University
Campus, 65080 Van, Turkey
email: osmantunc89@gmail.com

Return to the EJDE web page